# SDR HALA2011070800319

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 83,408 hours, 15,032 cycles
- Engine: Pwa PW4062
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - UNABLE TO ALIGN NAV'S 3 ATTEMPTS.  REALIGNED LT, CTR & RT IRU'S OPS CHECKED OK IAW FIM 34-21-00 FIG 105D.
